Sobolev-Poincaré implies John

Buckley, S. and Koskela, P. (1995) Sobolev-Poincaré implies John. Mathematical Research Letters (MRL), 2 (5). pp. 577-594. ISSN 1073-2780

[img] Download (155kB)
Official URL:

Share your research

Twitter Facebook LinkedIn GooglePlus Email more...

Add this article to your Mendeley library


We establish necessary conditions for the validity of Sobolev-Poincaré type inequalities. We give a geometric characterisation for the validity of this inequality for simply connected plane domains.

Item Type: Article
Keywords: Sobolev-Poincaré; John domains; Bojarski's theorem; Monotone Convergence Theorem.
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1628
Depositing User: Prof. Stephen Buckley
Date Deposited: 03 Nov 2009 09:58
Journal or Publication Title: Mathematical Research Letters (MRL)
Publisher: International Press
Refereed: Yes
Funders: NSF Grant DMS-9207715., NSF Grant DMS-9305742, Academy of Finland

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...